# SDR FDEA201306171314

- Difficulty date: June 17, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 67,295 hours, 15,384 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Compensator
- Part number: 020016105
- Part serial: 0649
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ENROUTE,  ONE HOUR NOTED FUEL REMAINING 2.5K BELOW PLANNED BURN. RECEIVED LEVEL 2 FUEL QUANTITY/USE CHECK AFTER.  FOLLOWED QRH.  ALL FUEL USED & TANK LEVEL SAME, MISSING 3.5K FUEL NOW.  TANK 2 DROPPED FROM 8.7K - 6.5K IN 10-15 MIN,   LOSING FUEL FASTER THAN BURN,  DIVERTED.  NO EVIDENCE OF LEAKS ON POST FLT WALKAROUND.  TRANSFERRED FUEL TO EACH TANK NR 1, & 3, VERIFIED QTYS TO BE CORRECT. TRANSFERRED FUEL INTO TANK NR 2, FOUND QTY OFF AS MUCH AS 2.5K LBS WITH 19.6 K LBS ONBOARD, NR 2 TANK READ 22.4K LBS & NR 2 STICK READING 20.8. IAW MM 12-11-07-3-1.  REPLACED NR 1 PROBE NR 2 TANK, NR 1 PROBE NR 2 TANK , NR 5 PROBE NR 2 TANK & LT TANK COMPENSATOR PROBE.  IAW AMM 28-41-01-4 & AMM 28-41-37-4, TEST PASSED.
